MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1550400-08
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulties and patient effects appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.(b)(4).
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the proximal right coronary artery.Several attempts were made to advance the xience sierra stent to the lesion, but the stent could not cross a previously implanted stent.During removal, the stent dislodged.Unsuccessful attempts were made to remove the dislodged stent, as it was only able to be moved to the access site in the right radial artery.Contrast was injected, and the dislodged stent was noted to be lodged in a branch between the radial and ulnar arteries, so it was decided to leave it there as it did not limit the flow in the side branch.The final patient outcome was good with no issues.There was no clinically significant delay in the procedure.No additional information was provided.Sus voluntary event report (mw5088723) received reporting: stent came off of the stent catheter delivery system and left in pt's body.The stent was found in the pt's arm in the.Arterial system.Stent was 4.0mm x 08mm.
 
Additional Manufacturer Narrative
This report is resubmitted to ensure the enclosed attachment can be easily opened by the fda.Na.

Brand Name
XIENCE SIERRA EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key8937679
Report Number2024168-2019-11226
Device Sequence Number514304
Product Code NIQ
UDI-Device Identifier08717648227479
UDI-Public08717648227479
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2020
Device Model Number1550400-08
Device Catalogue Number1550400-08
Device Lot Number9053041
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2019
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date08/27/2019
Supplement Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR